Browse Title Index

Issue Title
Vol 3, No 2 (2013) Maps and fuzzy connections Abstract   PDF
Yongchan Kim
Vol 8, No 5 (2018) Markov chain Monte Carlo analysis of cholera epidemic Abstract   PDF
Yohana Maiga Marwa, Samuel Mwalili, Isambi Sailon Mbalawata
Vol 4, No 5 (2014) Mathematical model for the effects of treatment and vaccination controls on the dynamics of rotavirus disease with reference to Uganda Abstract   PDF
Hellen Namawejje, Livingstone S. Luboobi, Dmitry Kuznetsov, Eric Wobudeya
Vol 3, No 3 (2013) Mathematical modeling of radon concentrations in soil Abstract   PDF
Khalid Omar, Mahmood K. Jasim, Raad Swady, Rabha O. Musbah
Vol 5, No 3 (2015) Mathematical modelling of HCV infectiology in a community with inflow of infected immigrants Abstract   PDF
Neterindwa Ainea, Estomih S. Massawe, Oluwole Daniel Makinde, Lucy Namkinga
Vol 3, No 1 (2013) Matrix functions approximation for square matrices using Newton’s interpolation Abstract   PDF
Mohamed A. Ramadan, Adel A. El-Sayed
Vol 4, No 1 (2014) Mean time to system failure analysis of a linear consecutive 3-out-of-5 warm standby system in the presence of common cause failure Abstract   PDF
Ibrahim Yusuf, Bashir Yusuf, Saminu I. Bala
Vol 3, No 4 (2013) Mildly fuzzy normal spaces and some functions Abstract   PDF
K. Balasubramaniyan, S. Sriram, O. Ravi
Vol 2, No 4 (2012) Minimizing a function using posynomial approximation Abstract   PDF
Geetanjali Panda
Vol 2, No 3 (2012) Minimizing total completion time in a two-machine flow-shop scheduling problems with a single server Abstract   PDF
Shi Ling, Cheng Xue-guang
Vol 4, No 6 (2014) Modeling and analysis of a prey-wholly dependent predator system with reserved area Abstract   PDF
M.V. Ramana Murthy, Dahlia Khaled Bahlool
Vol 4, No 5 (2014) Modeling optimal control of rotavirus disease with different control strategies Abstract   PDF
Hellen Namawejje, Livingstone S. Luboobi, Dmitry Kuznetsov, Eric Wobudeya
Vol 6, No 3 (2016) Modeling the effect of tobacco smoking on the in-host dynamics of HIV/AIDS Abstract   PDF
Jacob Ismail Irunde, Livingstone S. Luboobi, Yaw Nkansah-Gyekye
Vol 8, No 6 (2018) Modeling the transmission dynamics of anthrax disease in cattle and humans Abstract   PDF
Joely E Efraim, Jacob Ismail Irunde, Dmitry Kuznetsov
Vol 7, No 6 (2017) Modeling tobacco smoking effect on HIV antiretroviral therapy Abstract   PDF
Jacob Ismail Irunde, Livingstone S. Luboobi, Yaw Nkansah-Gyekye
Vol 7, No 3 (2017) Modelling of the in-human host and in mosquito dynamics of parasite Abstract   PDF
Mohamed Abdallah Selemani, Livingstone S. Luboobi, Yaw Nkansah-Gyekye
Vol 7, No 2 (2017) Modelling the dynamics of Tungiasis transmission in zoonotic areas Abstract   PDF
Jairos Kahuru, Livingstone Luboobi, Yaw Nkansah-Gyekye
Vol 2, No 3 (2012) Modelling the pyrolysis and combustion of wood Abstract   PDF
Estomih S. Massawe, Said Seif Salim, Oluwale Daniel Makinde
Vol 2, No 5 (2012) Modified of householder iterative method for solving nonlinear systems Abstract   PDF
M.A. Hafiz, S.M.Bahgat
Vol 2, No 2 (2012) Monochromatic 4-connected subgraphs in constrained 2-edge-colorings of Kn Abstract   PDF
Hongping Luo, Yingli Kang, Shili Wen
Vol 9, No 2 (2019) More results on eccentric coloring in graphs Abstract   PDF
Medha Itagi Huilgol
Vol 2, No 5 (2012) Multi-commodity capacitated multi-facility Weber problem with probabilistic customer locations Abstract   PDF
Mehdi Amiri-Aref, Omid Keramatlu
Vol 9, No 1 (2019) Multi-objective optimization model formulation for regional bus scheduling problem Abstract   PDF
Saidy Raphael, Halidi Lyeme, Dmitry Kuznetsov
Vol 5, No 3 (2015) Multiplication operators on Orlicz-Lorentz sequence spaces Abstract   PDF
Birsen Sağir, Oğuz Oğur, Cenap Duyar
Vol 7, No 2 (2017) Multiset classifications and inclusion parameters Abstract   PDF
M.S.El Azab, M. Shokry, R.A. Abokhadra
326 - 350 of 642 Items << < 9 10 11 12 13 14 15 16 17 18 > >> 

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office:


Copyright ©2019 JMCS